# SDR SWIA201743179

- Difficulty date: March 11, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 27,574 hours, 20,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLOOR SILL CORRODED AT FS280. (C-CHECK) REMOVED AND REPLACED RT FLOOR SILL FROM FS280.00 TO FS477.00 IAW SRM. PRESSURE LEAK CHECK GOOD NO DEFECTS NOTED.
